# SDR AALA20110504TUL02

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 33,042 hours, 15,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUSELAGE STATION 260 LONGERON 16 LEFT HAS A GOUGE/DENT APPROXIMATELY 2 INCHES LONG.  DYE CHECKED GOUGE NO CRACKS FOUND.  REMOVED GOUGE PER SRM 53-01-00.  INSTALLED DOUBLER PER BOEING REPAIR DRAWING SG09530001 REVISION A.
